# SDR ASOA2015010912035

- Difficulty date: December 16, 2014
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 29,344 hours, 20,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER SILL ANGLE CORRODED.  REMOVED CORRODED MID CAP ANGLE FROM PAX DOOR SURROUND IAW SRM 51-42-21-001-001-A01.  INSTALLED NEW MID CAP ANGLE IAW SRM 51-42-21-001-001-A01.
